# SDR AALA972051

- Difficulty date: October 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N584AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53247
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1001191
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT CHECK, FOUND PORTABLE WALKAROUND EMERGENCY LIGHT AT FORWARD ENTRY INOPERATIVE.  REPLACED PORTABLE WALKAROUND EMERGENCY LIGHT AT FORWARD POSITION.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
